# SDR DALA2024082708486

- Difficulty date: August 26, 2024
- Submitted: August 27, 2024
- Operation: Air carrier
- Aircraft: N951AT
- Make and model: Boeing 717-200
- Aircraft serial: 55013
- Aircraft time: 62,710 hours, 44,961 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Window Frame
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT 9510, HIDDEN DISCPRECANCY; AFTER BRACKET WAS REMOVED, CRACK WAS FOUND ON FRAME ON CUTOUT UPPER AFTER CORNER OF LH SLIDING WINDOW. CORRECTIVE ACTION: FRAME ON CUTOUT UPPER AFTER CORNER OF LH SLIDING WINDOW WAS REPAIRED PER B717-200 SRM 56-10-02-2R PROCEDURE 1 REPAIR 1. (LP 0523178)
